# SDR USAA2013111300022

- Difficulty date: October 31, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 40,461 hours, 16,782 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367314000000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  DELAMINATION FOUND ON FLOOR PANEL 162BF,  FRAMES 59 - 63 & BETWEEN -Y765 TO -Y1292.  REPLACED FLOOR PANEL IAW SRM 53-02-00-201, FIG. 209 & IRM 9701, REV G.
